# SDR ASOA201001371

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-683.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEAT TRACK AT LBL 9 FS 581.00 TO FS 683.50 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK AT LBL 9, STA 581.00-683.50 IAW AMM TASK 53-00-49-000-801. FIT & DRILLED SEAT TRACK N126-2075 PO T-3525 IAW SRM 51-40-11-001-001-A01.  ET INSP REF NDTM 51-20-006 NO DEFECTS NOTED BEYOND CUT-LINES.  INSTALLED SEAT TRACK AT FS 581-683.50 LBL 9 REF AMM TASK 53-00-49-400-801.
